Vol. 23, No. 1, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On uniqueness of generalized direct decompositions

Francis C.Y. Tang

Vol. 23 (1967), No. 1, 171–182
Abstract

Generalized direct products were introduced by B. H. Neuman and H. Neumann. In this paper we attempt to study some properties of generalized direct decompositions of groups. In general, decompositions of a given group into indecomposable generalized direct factors are not unique up to isomorphisms. The main result of this paper is that if the commutator subgroup of G is a cyclic p-group contained in the center Z(G) then any two generalized direct decompositions of G into indecomposable generalized direct factors with respect to its center Z(G) of G are isomorphic modulo Z(G).

Mathematical Subject Classification
Primary: 20.52
Milestones
Received: 30 July 1966
Published: 1 October 1967
Authors
Francis C.Y. Tang